Author: Sorting Last Post on Top Message:
ARCHIMEDESII SparkPoints: (143,094)
Fitness Minutes: (214,065)
Posts: 20,984
6/19/13 1:04 P

How can a person lose weight and gain inches ?

Ever notice when you have your menstrual cycle, pants that are normally comfortable can feel awfully tight ? You seem to "gain" inches overnight ? How come ? Water retention and bloating.

Bloating can a woman's waistline to increase without the scale budging. It's only been two weeks. You really need to give your body more time to adapt to the phentermine as well as the health changes. Drinking more water can cause a person to bloat. However, this is temporary. Your body will release the excess water it doesn't need with time. For now, you might experience some swelling.

Also, if you recently started some strength training (body pump), that too can cause bloating. When you work your muscles intensely, they soak up water like a sponge. This is what they are supposed to do. Your muscles will release any excess water they don't need once you've adapted to the new routine.

In short, each time you change your routine or do something intense that challenges your muscles, you may notice some swelling because of water retention.

Women do not pack on muscle that quickly. We lack the necessary testosterone. With time and a good strength training program, you will notice an increase in lean muscle and definition. However, you won't see it in a couple of weeks. If your waist line increased, it was because of bloating, not increased muscle.


JK_LEFFLER SparkPoints: (2,511)
Fitness Minutes: (625)
Posts: 12
6/19/13 12:55 P

My biggest problem has always been that I am constantly hungry and rarely feel satisfied after meals. I have tried adding in more fiber (25-30g per day) and have always tried for fruits and veggies. My efforts were always sabotaged when I try to eat healthy and then an hour later I'm starving. So I went to a doctor who eventually prescribed my Phentermine after doing tests and trying other remedies. The phentermine (according to my doctor) is supposed to mainly curb appetite and help me feel fuller and it also helps to burn fat. I have been on it for 10 days. I also started going 2 days a week (it's been 3 full weeks of this) to a Body Pump class (1 hour) and doing more daily regular activities (like walking the dog etc) I am trying to work up to more days at the gym, I just don't want to do too much too fast.

So here is my problem, although the phentermine hasn't been great at curbing my appetite, it has helped enough where I am doing smaller meals and able to forgo the sweets. Since it leaves me with dry mouth, it has also helped me to drink 8-10 glasses of water every day. When I started 10 days ago, I weighed 170 pounds, today (after 10 days) I weigh 165. However I have gained 1/2 inch around my waist (From 37 to 37 1/2)! I don't understand, I thought it would be the other way around, gaining weight for the first few weeks due to gaining muscle, but how am I losing weight and gaining inches?

Page: 1 of (1)  




Other Panic! Button for Immediate Help Topics:

Topics: Last Post:
My boyfriend thinks... 5/30/2013 3:02:13 PM
Stress trigger 4/26/2013 12:12:08 AM
I am making myself C * R * A * Z * Y *!!! 9/17/2013 1:15:08 PM
I feel a binge coming 8/25/2013 11:08:07 AM
so depressed/binging 11/22/2013 4:25:30 PM

Diet Resources: olive leaf extract health benefits | olive leaf nasal spray | how to make olive leaf extract